Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some dimension $ 3$ cases of the canonical element conjecture


Authors: Craig Huneke and Jee Koh
Journal: Proc. Amer. Math. Soc. 98 (1986), 394-398
MSC: Primary 13H10; Secondary 13D25
MathSciNet review: 857928
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Canonical Element Conjecture holds for those $ 3$-dimensional local rings of depth 2 whose second local cohomology module is a finite direct sum of cyclic modules, and for those $ 3$-dimensional local rings whose second local cohomology module is cyclic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13D25

Retrieve articles in all journals with MSC: 13H10, 13D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857928-0
PII: S 0002-9939(1986)0857928-0
Keywords: Canonical Element Conjecture, local cohomology
Article copyright: © Copyright 1986 American Mathematical Society